# SDR REXA201100327

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 14,964 hours, 12,227 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ELECTRICAL FUMES WHILE PARKED AT GATE.  MAINTENANCE REMOVED AND REPLACED SIDEWALL LIGHT POWER SUPPLY AT SEATS 4C&D IAW AMM 33-21-10.  OPS CHECK GOOD.
